advertisement
Question
Posted by: T | 2011-01-26

Zero Period for over a year

Hi,

2 years ago I constantly had a period for 4 months, I decided to go to a clinic and they put me on depo provera which stopped my period this was in April 2009, I then received the same treatment in July and October. I went again only end of Feb 2010 and have never been back.

Even though it has now been almost a year since my last injection I have still got no period which I am not complaining about however it does concern me.

1. What could the cause be why I have still not yet got my period back.

2. I also suffer from high blood pressure and therefore do not know if I can donate blood anymore with my condition.

Thanks
T

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a year, sometimes 18 months for periods to come back after stopping the injection.
High blood pressure should not be a contraindication to donating blood , but check with the blood transfusion service.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-28

It can take a year, sometimes 18 months for periods to come back after stopping the injection.
High blood pressure should not be a contraindication to donating blood , but check with the blood transfusion service.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement